Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On a purely inseparable extension of a normal extension of a field

This is a preview of subscription content, log in to check access.

References

  1. [1]

    R. Gilmer andW. Heinzer,On the existence of exceptional field extensions, Bull. Amer. Math. Soc.74 (1968), 545–547.

  2. [2]

    N. Jacobson,Lectures in abstract algebra, Vol. 3, Van Nostrand, Princeton, New Jersey, 1964.

  3. [3]

    G. Pickert,Inseparable Körpererweiterungen, Math. Z.54 (1949), 81–136.

  4. [4]

    M. Sweedler,Structure of inseparable extensions, Ann. of Math.87 (1968), 401–410.

  5. [5]

    M. Sweedler,Correction to: “Structure of inseparable extensions”, Ann. of Math.89 (1969), 206–207.

  6. [6]

    B. L. van der Waerden,Algebra. Vol. 1. Ungar, New York, 1970.

  7. [7]

    O. Zariski andP. Samuel,Commutative algebra. Vol. 1. Van Nostrand, Princeton, New Jersey, 1958.

Download references

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gilmer, R., Wesselink, B. On a purely inseparable extension of a normal extension of a field. Abh.Math.Semin.Univ.Hambg. 40, 94–99 (1974). https://doi.org/10.1007/BF02993587

Download citation

Keywords

  • Field Extension
  • Minimal Polynomial
  • Simple Extension
  • Monic Polynomial
  • Normal Closure